# SDR USAA920081489

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 22,030 hours, 13,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: A253130021
- Part serial: H2108
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 1210 DFW-PHL- BRAKES - ACFT RETURNED TO GATE WITH ECAM MESSAGE "AUTO BRAKE INOP" FOLLOWED BY NORMAL BRAKE SYSTEM 1 FAILURE.  ATTEMPTED RESETS WITH NO CHANGE IN INDICATION.  MAINTENANCE REMOVED AND REPLACED THE BRAKE/STEERING CONTROL UNIT AND BRAKE SELECTOR VALVE.  BRAKE SELECTOR VALVE WAS A CONFIRMED FAILURE.  BRAKE/STEERING CONTROL UNIT WAS NO FAULT FOUND.
